MAUDE Adverse Event Report: KANEKA CORPORETION LIXELLE BETA2-MICROGLOBULIN APHERESIS COLUMN; BETA 2-MICROGLOBULIN APHERESIS COLUMN

KANEKA CORPORETION LIXELLE BETA2-MICROGLOBULIN APHERESIS COLUMN; BETA 2-MICROGLOBULIN APHERESIS COLUMN
Model Number S-15
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Chest Pain (1776); Low Oxygen Saturation (2477); Presyncope (4410)
Date of Event 03/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Our view: the item had already been disposed of, so it was not possible to confirm its condition.The lot number of the product was not reported and was not included in the disclosed information, so the manufacturing records, etc.Could not be confirmed.As there were no similar reports in the recent past, it was determined that there was no possibility that the cause of the event was a defect in the product.
 
Event or Problem Description
A patient (63 years old, male) who received the first treatment with this product on (b)(6) 2023 became in the state of "chest pain, unconsciousness, and decreased spo2 (93%)" about 1 hour after the start.Details of action taken: treatment was urgently stopped (finished), and steroid administration was implemented.Outcome: two days later, on (b)(6)2023, the patient's symptoms resolved.Further treatment with lixelle for this patient has been discontinued.In addition, we tried to obtain additional information multiple times, but we did not receive a response from the facility, so the details of the problem other than the above are unknown.

Brand Name
LIXELLE BETA2-MICROGLOBULIN APHERESIS COLUMN
Common Device Name
BETA 2-MICROGLOBULIN APHERESIS COLUMN
Manufacturer (Section D)
KANEKA CORPORETION
nakanoshima
kita-ku 2-3-18
osaka-shi, osaka 530-8 5288
JA  530-85288
Manufacturer (Section G)
KANEKA CORPORATION OSAKA PLANT
5-1-1
torikai-nishi
settu-shi, osaka 566-0 072
JA   566-0072
Manufacturer Contact
joji sengoku
1-12-32
akasaka
minato-ku, tokyo 107-6-028
JA   107-6028
MDR Report Key16821796
Report Number3002808904-2023-00003
Device Sequence Number17890079
Product Code PDI
UDI-Device Identifier14993478020218
UDI-Public14993478020218
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberS-15
Device Catalogue NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Initial Report FDA Received Date04/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian